# SDR UALA2010032200937

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 44,617 hours, 5,465 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 794640
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPAIRED CORRODED WIRES DUE TO DAMP AND WET FLOORING.
